# SDR AALA202105118191

- Difficulty date: April 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162515600
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA MEASURING L= 40 X W= 12 INCH ON FLOOR PANEL 251AG AT FR47 AND Y254. REMOVED AND REPLACED FLOOR PANEL 251AG REF SRM 53-02-00-300-011 AND IRM 9701 REV K.
